# SDR DALA2019070604067

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 75,592 hours, 56,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT ROW ESCAPE EXIT SIGNS INOP BOTH SIDES (ROW 24). REPLACED BATTERIES ABOVE SEAT 24E REF AMM 33-53. OPS CHECK GOOD. (LP4750837)
